Functor categories and group representations
Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 3-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
indecomposable module, finite-dimensional algebra, bilinear form, direct summand, group representations, induced modules, permutation modules, Young modules
@article{PORMA_1985__43_1_114533,
author = {Green, J.A.},
title = {Functor categories and group representations},
journal = {Portugaliae mathematica},
pages = {3--16},
year = {1985},
volume = {43},
number = {1},
mrnumber = {0875048},
zbl = {0596.20008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114533/}
}
Green, J.A. Functor categories and group representations. Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 3-16. http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114533/